Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



The unitary dual of p-adic $ SO(5)$

Author: Ivan Matic
Journal: Proc. Amer. Math. Soc. 138 (2010), 759-767
MSC (2000): Primary 22E50, 20G05
Published electronically: September 28, 2009
MathSciNet review: 2557193
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ F$ be a $ p$-adic field of characteristic zero. We investigate the composition series of the parabolically induced representations of $ SO(5,F)$ and determine the non-cuspidal part of the unitary dual of $ SO(5,F)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 22E50, 20G05

Retrieve articles in all journals with MSC (2000): 22E50, 20G05

Additional Information

Ivan Matic
Affiliation: Department of Mathematics, University of Osijek, Trg Ljudevita Gaja 6, Osijek, Croatia

Received by editor(s): February 6, 2009
Received by editor(s) in revised form: May 14, 2009, and May 31, 2009
Published electronically: September 28, 2009
Communicated by: Gail R. Letzter
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia